# SDR 97FDEA00342

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572746
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0325 004, LIGHTNING STRIKE ON EXTERIOR SKIN BS 1075, WL 205, BETWEEN 16 RT AND 17 RT.  *S/D*  REMOVED LIGHTNING STRIKE ON EXTERIOR SKIN 1075, WL 205 BETWEEN STRINGER 16 RT AND 17 RT.  UPON REMOVAL OF DAMAGE FOUND SKIN IN DOUBLER DAMAGED AT BS 1075, STR 17 RT.  TRIMMED SKIN, BLEND OUT CORROSION ON BONDED DOUBLER.  INSTALLED FILLERS AND EXTERNAL DOUBLER OVER AREA PER FED-EX  EA7-5310-34070.
